| Model Number |
DDBC3D1 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported the implantable cardioverter defibrillator (icd) had gray bar for longevity estimate.It was noted that the device was never opened and was not used for any case.Therefore, there was no patient involvement.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.